MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 HEMOSPLIT CATHETER; DIALYSIS CATHETER
Catalog Number 5735190
Medical Device Problem Codes Difficult to Flush (1251); Suction Problem (2170); Obstruction of Flow (2423); Failure to Advance (2524); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H10: manufacturing review: the device history records have been reviewed and this lot met all release criteria.There was nothing found to indicate there was a manufacturing related cause for this event.Investigation summary: one 24cm hemosplit d/l catheter along with guidewire, sheath and dilator were returned for sample evaluation.Along with return sample one video and three photos were provided for review.Visual, tactile and functional evaluations were performed.Distinct curvature was noted on the center portion of the catheter.Both red and blue luer were patent to infusion and aspiration.Obstruction of flow, physical resistance, failure to advance, flushing difficulty issues were noted in the video review.No anomalies were noted in photo review.Therefore, the investigation is confirmed for the reported obstruction of flow, physical resistance, failure to advance, flushing difficulty issues.However, the investigation is inconclusive for the reported suction issue as no objective evidence was found from sample analysis and provided video evidence.The definitive root cause could not be determined based upon available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, an occlusion had allegedly occurred in the venous lumen and it got stuck in the middle of the catheter.It was further reported that the catheter allegedly had issues in flushing and aspiration partially blocked in the venous lumen.Furthermore, attempts to pass a guidewire through the lumen also indicated a partial blockage.The procedure was completed using another device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The return of the sample is pending.However, a video was provided for review.The investigation of the reported event is currently underway.H10: d4 (expiry date: 08/2025).H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
It was reported that during a dialysis catheter placement procedure, an occlusion was allegedly occurred in the venous lumen and it got stuck in the middle of the catheter.It was further reported that partial blockage was allegedly found in the middle of the catheter and feel pressure while flushing the same.The procedure was completed using another device.There was no reported patient injury.

Brand Name
HEMOSPLIT CATHETER
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key19824491
Report Number3006260740-2024-03983
Device Sequence Number21014720
Product Code MSD
UDI-Device Identifier00801741013188
UDI-Public(01)00801741013188(11)231026(17)250831(10)REHW1706
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K030020
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number5735190
Device Lot NumberREHW1706
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2024
Supplement Date Received by Manufacturer09/23/2024
Initial Report FDA Received Date07/25/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown